# SDR AALA961886

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 2420 · AC Generation System
- Part: Bus Contl Unit
- Condition: Failed
- Location: Lt/Rt Engine
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

MIA - FLT 0911 - BOTH UTILITY BUSSES CYCLE OFF THEN ON AT ABOUT 1 MINUTE INTERVALS.  TURNED OFF ALL GALLEY OVENS AND BOTH RECIRC FANS AND PROBLEM CONTINUED.  TRIED USING ONE UTILITY BUS.  PROBLEM  CONTINUED.  BOTH BUSSES TURNED OFF REMAINDER OF FLIGHT.  REPLACED THE BUS CONTROL UNIT.  ACCOMPLISHED ENGINES 1 AND 2 RUN-UP.  LOADED LT AND RT UTILITY BUSSES, ALL CK'D NORMAL.  COULD NOT DUPLICATE FAULT.  PLEASE OBSERVE AND ADVISE.  (X)
